# SDR UHLA2010022600015

- Difficulty date: February 26, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 11,867 hours, 6,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RIGHT FWD SEAT TRACK BEAM, 23, 33, 41, 47, AND 54 INCHES AFT ON BEAM.  REMOVED AND REPLACED RIGHT FWD SEAT TRACK IAW EMB SRM 51-41-02.
